# SDR VNAA2015010300002

- Difficulty date: January 3, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 152 hours, 134 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 927-969
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FUSELAGE EXTERNAL SKIN DAMAGED DUE TO CONTACT WITH CART BETWEEN FS 927.00 - FS. 969.00, STRINGER 20R - 22R.  REPAIRED SKIN IAW REO 690-53-51-114 AND BSC EO CL600-2D240-53-L03049.
